# SDR UALA2009082402618

- Difficulty date: August 23, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 45,808 hours, 16,284 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING ON SEATS 1C, 7C, 21C & 26C INOP.  REPLACED LAMPS AT SEATS 1C, 7C AND 26C.  REPAIRED WIRE AT SEAT 21C.
